# SDR N6WA2025070203

- Difficulty date: July 2, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N550GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10080
- Aircraft time: 33,773 hours, 30,753 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027614400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH #1 SEAT TRACK IS DELAMINATING AT FS437.    REMOVED AND REPLACED RH #1 SEAT TRACK AT FS437 IAW CRJ SRM 53-00-49.
